JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE HYERS-ULAM-RASSIAS STABILITY OF THE JENSEN EQUATION IN DISTRIBUTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE HYERS-ULAM-RASSIAS STABILITY OF THE JENSEN EQUATION IN DISTRIBUTIONS
Lee, Eun-Gu; Chung, Jae-Young;
  PDF(new window)
 Abstract
We consider the Hyers-Ulam-Rassias stability problem , for the Schwartz distributions u, which is a distributional version of the Hyers-Ulam-Rassias stability problem of the Jensen functional equation , for the function f : .
 Keywords
stability;Gauss transforms;heat kernel;distributions;tempered distribution;Jensen functional equation;
 Language
English
 Cited by
 References
1.
J.-H. Bae, D.-O. Lee, and W. G. Park, On the stability of the Jensen's equation in Banach modules, J. Appl. Math. Comput. 11 (2003), no. 1-2, 423-430.

2.
J. A. Baker, Distributional methods for functional equations, Aequationes Math. 62 (2001), no. 1-2, 136-142. crossref(new window)

3.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86. crossref(new window)

4.
J. Chung, A distributional version of functional equations and their stabilities, Nonlinear Anal. 62 (2005), no. 6, 1037-1051. crossref(new window)

5.
J. Chung, Hyers-Ulam-Rassias stability of Cauchy equation in the space of Schwartz distributions, J. Math. Anal. Appl. 300 (2004), no. 2, 343-350.

6.
J. Chung, Stability of functional equations in the space of distributions and hyperfunctions, J. Math. Anal. Appl. 286 (2003), no. 1, 177-186.

7.
J. Chung, S.-Y. Chung, and D. Kim, The stability of Cauchy equations in the space of Schwartz distributions, J. Math. Anal. Appl. 295 (2004), no. 1, 107-114. crossref(new window)

8.
J. Chung, S.-Y. Chung, and D. Kim, Une caracterisation de l'espace de Schwartz, C. R. Acad. Sci. Paris Ser. I Math. 316 (1993), no. 1, 23-25.

9.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434. crossref(new window)

10.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

11.
L. Hormander, The Analysis of Linear Partial Differential Operator I, Springer-Verlag, Berlin-New York, 1983.

12.
D. H. Hyers, On the stability of the linear functional equations, Proc. Nat. Acad. Sci. USA 27 (1941), 222-224. crossref(new window)

13.
S. M. Jung, Hyers-Ulam-Rassias stability of Jensen's equations and its application, Proc. Amer. Math. Soc. 126 (1998), no. 11, 3137-3143. crossref(new window)

14.
Z. Kominek, On a local stability of the Jensen functional equation, Demonstratio Math. 22 (1989), no. 2, 499-507.

15.
T. Matsuzawa, A calculus approach to hyperfunctions III, Nagoya Math. J. 118 (1990), 133-153.

16.
C.-G. Park, Generalized Jensen's equations in a Banach module, Southeast Asian Bull. Math. 29 (2005), no. 6, 1117-1123.

17.
C.-G. Park, Universal Jensen's equations in Banach modules over a $C^{\*}$-algebra and its unitary group, Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 6, 1047-1056. crossref(new window)

18.
C.-G. Park, Generalized Jensen's equations in Banach modules over a unital $C^{*}$-algebra, Southwest J. Pure Appl. Math. 2002 (2002), no. 2, 52-63.

19.
C.-G. Park and W.-G. Park, On the stability of the Jensen's equation in a Hilbert module, Bull. Korean Math. Soc. 40 (2003), no. 1, 53-61. crossref(new window)

20.
C.-G. Park and W.-G. Park, On the Jensen's equation in Banach modules, Taiwanese J. Math. 6 (2002), no. 4, 523-531.

21.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284. crossref(new window)

22.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. crossref(new window)

23.
L. Schwartz, Theorie des Distributions, Hermann, Paris, 1966.

24.
S. M. Ulam, Problems in Modern Mathematics, Chapter VI, Wiley, New York, 1964.